# SDR SIMA20170102003

- Difficulty date: January 2, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 31,622 hours, 22,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 280 CRACKED AND CORRODED ON RT SIDE,  REPAIRED  IAW SRM 51-42-06 AND SRM 51-42-13.
